Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

EFFECTS AFTER DISCONTINUING DEPO

DOES SPOTTING DARK RED BROWN DISCHARGE ONE MONTH AFTER DISCONTINUING DEPO MEAN THAT YOUR NORMAL MENSES ARE NEAR. I HAVE BEEN ON IT FOR ONE & HALF MONTHS I AGED 29
Asked On : Thu, 3 Mar 2011
Answers:  2 Views:  793
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
  Anonymous's Response
nothing to suspect in such a case because depo has tendency to delay menses or it can make your menses irregular.You just have to wait for some time atleast for a week and if menses does not appear then you can consult your gynaecologist for further help.

thanks,
dr jignesh
Answered: Thu, 3 Mar 2011
Internal Medicine Specialist Dr. Jasvinder Singh's  Response
Hello,
Welcome to HealthcareMagic. This can be due to the hormonal effect of depo shots. The effects of the depo provera may last after several months after the last injection.

You should use the following natural methods for a rapid removal of the synthetic hormone from the body. Drink lots of water every day, eat lots of fresh raw vegetables, drink raw vegetable juice, sweat in a steam room or sauna, get lots of exercise and fresh air.

If the bleeding increases then it may be due to return of your menstrual periods. Hope it helps you. Regards.





Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor